# SDR TRBA2011075

- Difficulty date: June 13, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- Aircraft time: 33,910 hours, 32,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL7188PA
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4845, DURING THE PREFLIGHT INSP FOUND THE AISLE PATH EVACUATION LIGHT BURNED OUT (AROUND ROW NR 3).  THE ACFT WAS REMOVED FROM SERVICE.  REPLACED FLOOR EMERGENCY LIGHT ON ROW NR 3 IAW MM 33-50-00.  PERFORMED OPS CHECK AND FOUND WORKING PROPERLY.  THE ACFT WAS RETURNED TO SERVICE.
